Kalifornia Posted January 21, 2006 Share Posted January 21, 2006 I was put on Buspar about 3 weeks ago. I'm sensitive to meds, so we started really slow. I was doing 5mg for 9 days and then did 7.5mg for 8 days and after mentioning my tiredness I was told to go back to 5mg while we wait for some labs. I'm only taking them at night right now. Ever since I started taking the Buspar I have been getting an average of 2 hours more of sleep a night and always feel like taking a nap. The longest I've slept so far on the Buspar has been 16 hours. I was pretty out of it. Is this normal? I know Buspar is supposed to be very mild. Unfortunately, I can't even tell if it's helping my anxiety because all I've been able to do is sleep. I've been too tired to be anxious! If Buspar doesn't work, I don't know what the pdoc is going to do next. What in the world could be the next thing we try? Any ideas? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.